The Voluntary Sector Initiative is reader-supported. When you buy through links on our site, we may earn an affiliate commission. Learn more

Top 10 Nyquil Cold And Flu Uk of 2020 – Consumer Guide & Reviews

SaleRank No. #1
Nyquil Cold & Flu 25 packs of 2 pills in each pack by Nyquil
  • Nyquil Cold & Flu 25 packs of 2 pills in each pack
Rank No. #2
Vicks NyQuil Cough, Cold & Flu Nighttime Relief, 48 LiquiCaps - #1 Pharmacist Recommended – Nighttime Sore Throat, Fever, and Congestion Relief, 48 Count
  • POWERFUL NIGHTTIME RELEIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing
  • RELIEVES YOUR COLD SYMPTOMS SO YOU CAN SLEEP BETTER. NyQuil helps to relieve your cold & flu symptoms, so you can get the rest you need
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • MULTI-SYMPTOM RELIEF. NyQuil Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
Rank No. #5
Vicks NyQuil Cough Cold and Flu Nighttime Relief (Severe Original, 3 PK)
  • Nyquil Severe Original Flavor, (12 fl. oz., 3 pk.), #1 Pharmacist Recommended*
  • Maximum strength nighttime cold and flu relief to help you sleep
  • Temporarily relives minor aches, pains, headache, fever, sore throat
  • Promotes nasal and sinus drainage
  • Keep out of reach of children
SaleRank No. #6
Theraflu Multi-Symptom and Nighttime
  • Theraflu Green Tea, Honey Lemon, Chamomile
Rank No. #7
Cold and Flu Multisymptom Relief Rapid Release Gelcaps Night Time Generic for NyQuil 16 per Box Pack of 6 Total 96 Gelcaps
  • Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing so you can sleep
Rank No. #8
Vicks NyQuil Cough Nighttime Relief 12 oz (Pack of 6)
  • Sneezing, Runny Nose
  • Cough
  • Temporarily relieves cold symptoms: cough, runny nose and sneezing
  • Alcohol 10%.
Rank No. #9
Vicks DayQuil and NyQuil Severe Cough, Cold and Flu and Congestion Day and Night Relief, Honey, 24, Fl Oz
  • MAX STRENGTH MULTI-SYMPTOM RELIEF. Relieves cough, headache, fever, sore throat, minor aches & pains, nasal congestion, sinus pressure, fever, sneezing & runny nose
  • Great Tasting
  • COATS AND SOOTHES. DayQuil and NyQuil SEVERE Honey coat your throat and also help to soothe soreness and irritation
  • FEEL BETTER FAST. Life doesn't stop when you have a cold. DayQuil Severe Honey fights your worst cold and flu symptoms so you can power through your day
  • POWERFUL RELIEF SO YOU CAN SLEEP. Don't let your cold keep you up. NyQuil Severe Honey fights your worst cold and flu symptoms so you can rest
SaleRank No. #10
Vicks NyQuil Cold & Flu Nighttime Relief 24 LiquidCaps
  • Sold as 24/Box.
  • Powerful 6-Symptom cold & flu relief in convenient LiquiCaps.
  • Temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing.
  • For nighttime use.
Rank No. #11
NyQuil Cough Cold & Flu Nighttime Relief for High Blood Pressure, 12 oz Each (2)
  • Powerful nighttime cold and flu relief for people with high blood pressure
  • The nighttime, sniffling, sneezing, coughing, aching, fever, best sleep with a cold, medicine.
  • Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing.
  • Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing.
  • pack of
Rank No. #12
Rite Aid Daytime and Nighttime Cold and Flu Medicine - 24 Count | Cold and Flu Relief | Combo Pack
  • COMBO PACK: Includes non-drowsy daytime and alcohol-free nighttime cold and flu medicine
  • MULTI-SYMPTOM RELIEF: Relieves cough, aching, fever, congestion, sore throat, and sniffles
  • EASY TO SWALLOW SOFTGELS: Soft capsules designed for easy consumption and quick medicine release
  • COMPARE TO VICKS NYQUIL AND DAYQUIL: Get the same fast, effective relief as the national brand
  • TRUSTED BRAND: Rite Aid - delivering the products you need to lead a healthier life since 1962
Rank No. #13
Vicks Nyquil Cold & Flu Nighttime Relief, 3 Count
  • Temporarily relieves common cold and flu symptoms
  • Three 12 oz. bottles
  • Helps with cough and sore throat
Rank No. #14
GoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu Liquid
  • EFFECTIVE: The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12.5 mg. Combined to create an effective cold and flu medicine. Compare GoodSense Nighttime Cold and Flu Relief Liquid to the active ingredients of NyQuil Cold & Flu.
  • COLD AND FLU MEDICINE: GoodSense Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, pain, fever, sore throat, sneezing, runny nose, and cough.
  • NIGHTTIME COLD AND FLU RELIEF: GoodSense Nighttime Cold and Flu Relief helps provide cold care through the night. This cold remedy helps relieve cold and flu symptoms so you can rest. Does not contain Pseudoephedrine; contains 10% ALCOHOL.
  • COLD AND FLU RELIEF LIQUID: This liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored.
  • IDENTIFYING THE COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water.
Rank No. #15
Rite Aid Severe Flu and Cold Relief Caplets - 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults
  • MULTI-SYMPTOM RELIEF: You’ll feel relief from headache, fever, sore throat, nasal congestion, cough, mucus, and chest congestion with Rite Aid. Compare Rite Aid Pharmacy’s Severe Cold & Flu caplets to the active ingredients in Tylenol Cold + Flu Severe.
  • FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.
  • COOL BLAST: You’ll know it’s working when you feel the cool blast flavor. Rite Aid’s Severe Cold & Flu has Acetaminophen 325mg; cough suppressant, Dextromethorphan HBr 10mg; expectorant, Guaifenesin 200mg; and nasal decongestant, Phenylephrine HCI 5mg.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Rank No. #16
Rite Aid Multi-Symptom Daytime Cold & Flu Relief Softgels - 24 Count | Non-Drowsy | Alcohol-Free Cold Medicine | Antihistamine-Free | Cold and Flu Medicine | Sinus Medicine for Adults
  • MULTI-SYMPTOM RELIEF: You’ll feel relief from aches, fever, sore throat, coughing, nasal congestion, and a congested head. Compare Rite Aid Daytime Cold & Flu Relief softgels to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid cold and sinus medicine for adults, you’ll feel daytime relief from your cold and flu symptoms with our non-drowsy formula. Our daytime sinus medicine is formulated without ingredients that may cause drowsiness.
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.
  • ALCOHOL & ANTIHISTAMINE FREE: Easy on your body, effective on your cold. Rite Aid’s Cold & Flu only has 3 active ingredients— pain reliever/fever reducer, Acetaminophen; cough suppressant, Dextromethorphan HBr; and nasal decongestant, Phenylephrine.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Rank No. #17
Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Night, For Adults with Pain Reliever, Fever Reducer, Cough Suppresant, Nasal Decongestant, Antihistamine, 36 Count
  • 25% smaller pill: Alka-Seltzer Plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief
  • Maximum strength day time and night time relief from your worst cold & Flu symptoms
  • Day time multi-symptom relief of nasal congestion, cough, headache, body ache, sore throat, Sinus pressure and fever. Night time multi-symptom relief of runny nose, nasal congestion, cough, headache, body ache, sore throat and fever.
  • Fast relief so you can get back to your busy life
  • Use as directed.
SaleRank No. #18
Theraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder Green Tea and Citrus Flavors Box, 6 Count
  • Theraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder medicine
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Hot liquid provides a soothing effect
  • Cold and flu medicine with delicious green tea and citrus flavors
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
Rank No. #19
Nyquil Cold & Flu 25 Packs of 2 Pills in Each Pack
  • Aches
  • Fever
  • Sore Throat
  • Cough
  • Nighttime Relief
Rank No. #20
Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Night, For Adults with Pain Reliever, Fever Reducer, Cough Suppresant, Nasal Decongestant, Antihistamine, 24 Count
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Cold & Flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow
  • Provides up to 4 hours of relief: one dose provides 4 hour night time relief of cough, nasal congestion, headache & body ache, runny nose, and sore throat
  • Alka-Seltzer Plus Maximum Strength Cold & Flu PowerMax Gels contain a pain reliever, fever reducer, cough suppressant, antihistamine, and nasal decongestant
  • Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, cough, headache, sore throat, nasal and sinus congestion, runny nose, & sneezing. Temporarily reduces fever.
  • PowerMax Gels do not have to be taken with meals.

Last update on 2021-01-21 / Affiliate links / Images from Amazon Product Advertising API

We’ve made a buying guide of top 10 Nyquil Cold And Flu Uk for our consumer to review. The reports above show ratings of the best overal, best cheap Nyquil Cold And Flu Uk to buy in 2020.

If you think there is mislead information on any products and services, feel free to contact our experts at any time.